| Catalog Number |
SCF-450 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "no complaint against the device".Later healthcare professional reported "poss rupture".This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6b.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events rupture was received on april 13, 2026, with lot number 3383317.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: not observed through visual inspection.None of the other observations performed during the device analysis creases and deformation are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "no complaint against the device".Later healthcare professional reported "poss rupture".This record is for the left side.Device was explanted.